# SDR SRAA971002

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- System (JASC): 2613 · Overheat Detection
- Part: Wire
- Condition: Loose
- Location: Nacelle Overheat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, MASTER NACELLE OVERHEAT WARNING LIGHT CAME ON WHEN LANDING GEAR HANDLE WAS PLACED IN THE DOWN POSITION.  FOUND NACELLE MASTER WARNING LIGHT WIRING LOOSE.  REPAIRED WIRING TO SWITCH AND REFORMED OPS CHECK PER MM CH 26.
